MathSciNet Relay Station
MathSciNet bibliographic data
MR594419 (82d:06005) 06B30
Clinkenbeard, Dennis J. The lattice of closed congruences on a topological lattice. Trans. Amer. Math. Soc. 263 (1981), no. 2, 457–467.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement